# SDR DJFA2009021

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N925FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 5,811 hours, 3,122 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400186001
- Part serial: 081044611
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CREW NOTED AN ODD ODOR WHEN USE OF THE MICROWAVE OVEN WAS ATTEMPTED;  MICROWAVE OVEN FAILED TO OPERATE.  AFTER LANDING, USE OF THE MICROWAVE WAS ATTEMPED A SECOND TIME.  THIS TIME, THE UNIT PRODUCED SMOKE AND A BURNING SMELL.  MX REPLACED THE MICROWAVE OVEN UNIT.
